CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2009, 25(3) 266-274 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(229KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Dimension reduction
I-spline
least square estimate
penalty function
single-index models.
Authors
Yang Jianjuan
PubMed
Article by

Estimating the Monotonic Link Function in Single-Index Models

Yang Jianjuan

Department of Basic Science, Zhejiang Shuren University

Abstract��

In this paper, we propose to estimate the monotonic link function of the single-index model by I-spline approximation. On the basis of a consistent estimation of the projection direction, the consistency of the least square criterion with a penalty function is established. Simulations are carried out to compare the existing method and to evidence the efficacy of our propose approach.

Keywords�� Dimension reduction   I-spline   least square estimate   penalty function   single-index models.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Yang Jianjuan
Email:
About author:

References��
Similar articles
1��Xu Qunfang.The Central kth-Conditional Moment Suspace Estimation
with Highly Dimensional and Highly Correlated Predictors[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2011,27(1): 61-71

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST